# SDR SWIA202053231

- Difficulty date: September 28, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 14,639 hours, 8,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Frame 90 Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FLOOR SPLICE AT FR 90 Y= -11".  C-CHECK RO 10/12/2020.  REMOVED AND REPLACED FLOOR SPLICE AT FR 90 Y= -11".  PRE-TREATED BARE METAL AND APPLIED PRIMER, REF SRM PO 256693.
